• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Came off from pristiq

M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
When I stopped it around two weeks, My brain gradually can't use, Now I already took it back two weeks. But seem to be not get better. I am seem to be lost my thought ability to the surroundings. But I still can give respond to others. I will update my SITUATION here every day.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,691
Location
Lancashire
Hiya. Why did you stop may I ask? Depression can do this. I don't know this medication I'm afraid but it can take ages to get into your system and work again. If not then go back to your doctor and see what they suggest. I think you are suffering quite a lot aren't you?
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Hiya. Why did you stop may I ask? Depression can do this. I don't know this medication I'm afraid but it can take ages to get into your system and work again. If not then go back to your doctor and see what they suggest. I think you are suffering quite a lot aren't you?
I already talked with my doctor, he said that I can came off, I felt well so I came off it.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Hiya. Why did you stop may I ask? Depression can do this. I don't know this medication I'm afraid but it can take ages to get into your system and work again. If not then go back to your doctor and see what they suggest. I think you are suffering quite a lot aren't you?
I am not feel depression and anxiety at all.....
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,691
Location
Lancashire
I only suggested that because you have posted in the Depression area of the forum. It can lead to these feelings, but I'm not sure what else to suggest really. I understand and can listen to you though.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,691
Location
Lancashire
pristiq is an anti depressant.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
pristiq is an anti depressant.
I am not unphapppy, but those symptoms happens on me.....My psychiatrist no suggestion for me, Just told me eat it again, And I took it back two weeks😢
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
pristiq is an anti depressant.
It is difficult to explain. I just felt like I am getting stupid.And I think that my intelligence getting harm, I scare that I will develop schizophrenia and Intellectual disability
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,691
Location
Lancashire
I think your psychiatrist must have thought you are in a depression. Sometimes we can have depression without feeling sad at all. It can cause the problems you are experiencing and is known for it. Namely the lack of intellectual ability and feeling "stupid". Schizophrenia is a totally different illness from what you describe. Obviously though I can't diagnose on a forum as no-one can.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I think your psychiatrist must have thought you are in a depression. Sometimes we can have depression without feeling sad at all. It can cause the problems you are experiencing and is known for it. Namely the lack of intellectual ability and feeling "stupid". Schizophrenia is a totally different illness from what you describe. Obviously though I can't diagnose on a forum as no-one can.
Yes, He diagnosed me depression and anxiety I already asked my doctor twice, he said that I am not. But I still feel that I am getting stupid....
So I doubt that I have, I Google schizophrenia a lot and I saw the symptoms brain empty so I doubt that I will develop it, I already eating back two weeks. In this forum, most of them said that my situation seem to be antidepressants withdrawal. And I will contact my doctor on 27th,Hope it will get better 🙏
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
848
It is difficult to come off of Pristiq. Many people have withdrawal problems.
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
848
I hope it will get better for you. It sounds like it is withdrawal symptoms. You should return to normal. Withdrawal can be very difficult for many people.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I hope it will get better for you. It sounds like it is withdrawal symptoms. You should return to normal. Withdrawal can be very difficult for many people.
My doctor told me took it back again and the dose back to one year ago, fuck😭
 
Top